3 Weeks On Indapamide, Not Feeling Good

2 Replies Updated



Conversation Starter

Fedup Says:


My doctor switched me from Amlodipine to Indapamide 3 weeks ago because of a rash I developed which she believed was caused by the Amlodipine.

Since starting on the Indapamide I have suffered regular bouts of nausea, I have pain in my joints, my insomnia (which I admit to suffering from before) is much worse and I feel anxious and depressed. I've got a follow up appointment with the doctor in 2 weeks so am wondering if I should stick it out until then.

The problem is it seems that all of these drugs have nasty side effects so, if you keep changing, you just lurch from one set of problems to another.

Feeling really fed up.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

All medications carry the risk of causing side effects, according to NIH reports, you may also experience nausea, dizziness, headache, increased urination, and hypotension.

Has there been any change?

It took me about a year to find the right ones that worked for me to control my blood pressure, without making me miserable.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Esther Says:

Re: Verwon (# 1)

Do you mind me asking which med you settled on? I've been on several different ones and as yet nothing suits nor has my morbid hypertension been stabilised. Am getting fed up now and feel like stopping meds altogether.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Levo dose increase only feeling better for 2 weeks
Recently diagnosed hypo 12 weeks ago, tsh 59. Got put in 50mcg, felt great for two weeks then Aweful again. Recheck bloo... 1 reply
harvoni n feeling good
been on harvoni for 7 weeks side effects not to bad, got to keep a full stomach n that usually takes care of the nausea ... 2 replies
Not feeling well on Zejula
This is my 5th week on Zejula 200mg daily. As suggested by the pharmacy nurse I take it at night to help with possible s... 3 replies
Indapamide Discontinuation
I've taken Indapamide for many years, as well as Spironolactone. I've lost about 50 pounds and my doctor gave me... 2 replies
Punched in the gut feeling for 3 weeks straight
Took Linzess intermittently for the last few months from doctor provided samples, didn't work great but no real issu... 2 replies
First week and I'm feeling Good
I started belviq last Saturday I've been taking one pill at 6am and then my 2nd pill is at 1;00-2:00pm only because ... 1 reply
Not feeling any pain relief
I'm on a 6 day 4mg pack of methylprednisolone. It was given to me for sciatic and nerve relief. I just finished day ... 5 replies
Not feeling well with brintellix
I have been using brintellix for 6mths and have been feeling great. After returning from a 2 mth holiday, I all of a sud... 1 reply
Not feeling like eating anything
I have been using Phen375 pills since last week and have started observing a bit of loss in my body weight but I am also...
am not feeling any relief from the pain for shingles have taken 4 last day and a half as presribed
Have shingles,took 4 hydroco/acetaminop 5-325mg tab qua in last 2 days as prescribed have not had any relief from excruc... 7 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 19 June 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA